# SDR IPXA09157344

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 00212594
- Part serial: 215N04353
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ENGINE OIL LOW PRESSURE LIGHT. CREW HEARD LOUD POP OVER COCKPIT SPEAKER FOLLOWED BY AND AFT BULK CARGO SMOKE INDICATION. EMERGENCY DECLARED. REPLACED NR 1 ENGINE LOW OIL PRESS SWITCH PER MM 79-34-11-04. RAN ENG LEAK AND OPS CKD OK PER MM 71-00-00-05.
